This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Irredundant Normal Forms and Minimal Dependence Sets of a Boolean Function
November 1978 (vol. 27 no. 11)
pp. 1064-1068
C. Halatsis, Computer Center, Digital Systems Laboratory, NRC Democritos
A new method is presented for determining all minimal dependence sets, irredundant normal forms, and irredundant normal forms of minimal dependence sets of a Boolean function f. The method reduces the above problems into those of determining all minimal positive dependence sets, irredundant positive normal forms, and irredundant positive normal forms of minimal positive dependence sets, respectively, of a Boolean function f* corresponding to f. For each problem a corresponding cover formula is developed such that the prime implicants of it are in one-to-one correspondence to all possible solutions.
Index Terms:
positive functions, Boolean functions, dependence sets, irredundant normal forms, minimization
Citation:
C. Halatsis, N. Gaitanis, "Irredundant Normal Forms and Minimal Dependence Sets of a Boolean Function," IEEE Transactions on Computers, vol. 27, no. 11, pp. 1064-1068, Nov. 1978, doi:10.1109/TC.1978.1674997
Usage of this product signifies your acceptance of the Terms of Use.